# SDR DXTA200702407

- Difficulty date: August 15, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N140QS
- Make and model: Beech 400A
- Aircraft serial: RK406
- Aircraft time: 1,276 hours, 1,168 cycles
- Engine: Pwa JT15D5
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Unknown
- Location: Speed Brakes
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING DESCENT WHEN SPEED BRAKES WERE EXTENDED, THE AIRPLANE ROLLED TO THE RT.  WHEN THE SPEED BRAKES WERE EXTENDED IN LEVEL FLIGHT, NO ROLL CHANGES WERE NOTED.  C/W SPEED BRAKE SYSTEMS, OPS CHECKS. CHECKED RIGGING & CABLE TENSIONS ALL CHECKS GOOD.  IAW 400XP MM 27-60-00
